MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD MONOSOF; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE

DAVIS & GECK CARIBE LTD MONOSOF; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Model Number N-2512
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 11/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during an amputated finger replantation procedure, while performing anastomosis of the arteries, nerves, and veins of the fingers, the needle and the suture broke on six devices.It was noted that the suture was too brittle.This resulted to a longer suture time, anastomosis time was too long as well and damage to the patient¿s blood vessels and epineurium which required strengthened patient monitoring and postoperative care.The surgeon replaced the sutures multiple times to complete the surgery.

Brand Name
MONOSOF
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
tracy landers
5920 longbow drive
boulder, CO 80301
3035816943
MDR Report Key12987696
Report Number9612501-2021-02070
Device Sequence Number12238821
Product Code GAR
UDI-Device Identifier10884521075931
UDI-Public10884521075931
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K900531
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberN-2512
Device Catalogue NumberN-2512
Device Lot NumberD1D0691Y
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2021
Initial Report FDA Received Date12/13/2021
Date Device Manufactured04/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age20 YR
Patient SexMale